Ritalin for chemo related side effects, fatigue and weight gain

So hey there People,

I started taking Ritalin two days ago, in an effort to combat some chemo related side affects. Those are fatigue and weight gain. Apparently, in adults, this drug causes an increase in energy and stamina, as well as weight loss. I am down with that. I'm tired of being tired all the time. Having the energy to do more would be great. Plus losing some of this weight that the hormone suppression has added would be quite lovely. Don't get me wrong, I'm not counting on a return of my pre-diagnosis self. I just want to feel better than I do right now. To find out how it's going so far, watch the video below.





Thanks for stopping by, see you next week.

Leslie

Popular posts from this blog

Out with the old and in with the new.

Transitioning into Spring with terminal cancer

What do I think of bucket lists?